# SDR ZW0A0100903

- Difficulty date: April 28, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 11,536 hours, 5,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0105607301
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT RED LENS WAS MISSING AT ROW 21.  REPLACED THE RED LENS.  CHECK-C 10-12-00 STL.
